# SDR USAA2009042790999

- Difficulty date: March 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION SEAT TRACK AT BS 540.5, RBL 24.75.  REPAIRED SEAT TRACK AT BS 540.5, RBL 24.75 IAW B737 SRM 53-00-51 REPAIR 6.
